About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 134691, 9 pages
http://dx.doi.org/10.1155/2013/134691
Research Article

Existence Result for Impulsive Differential Equations with Integral Boundary Conditions

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 5 December 2012; Accepted 5 January 2013

Academic Editor: Yonghui Xia

Copyright © 2013 Peipei Ning et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peipei Ning, Qian Huan, and Wei Ding, “Existence Result for Impulsive Differential Equations with Integral Boundary Conditions,” Abstract and Applied Analysis, vol. 2013, Article ID 134691, 9 pages, 2013. doi:10.1155/2013/134691